# SDR RAIA00611027

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,620 hours, 16,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Inverter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3503-STL-FLOOR PROXIMITY LIGHTS BETWEEN ROWS 3 AND 7 INOP. MAINTENANCE CLEANED THE CONNECTOR TO THE NR 3 INVERTER. OPS CHECK GOOD.
